MAUDE Adverse Event Report: ARTHREX, INC. C-LINE ENDOSCOPIC SOFT TISS REL INST; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. C-LINE ENDOSCOPIC SOFT TISS REL INST; ORTHOPEDIC MANUAL SURG INSTR
Model Number C-LINE ENDOSCOPIC SOFT TISS REL INST
Medical Device Problem Codes Blocked Connection (2888); Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a small surgery the dm was obstructed and the lens did not fit inside, therefore the device was unusable.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-8850 centerline¿ endoscopic carpal tunnel release instrument, batch 5027156449, was received for investigation.Visual inspection noted chipping along both the outer and inner surfaces at the interface where the scope engages with the instrument.Functional testing was performed and it was observed that the scope would not properly align within the instrument.The cannulated shaft was found to be obstructed by a fragment.The most likely cause of the reported failure is attributed to misuse or mishandling of the device involving excessive force.The complaint allegation is confirmed.Refer to the attached investigation photographs for additional details.

Brand Name
C-LINE ENDOSCOPIC SOFT TISS REL INST
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23389212
Report Number1220246-2025-04817
Device Sequence Number21335968
Product Code LXH
UDI-Device Identifier00888867048546
UDI-Public(01)00888867048546(11)250301(17)300228(10)5027156449
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-LINE ENDOSCOPIC SOFT TISS REL INST
Device Catalogue NumberAR-8850
Device Lot Number5027156449
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown